MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® DOUBLE HIGH TIBIAL INSERT SZ 4 RIGHT 12MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® DOUBLE HIGH TIBIAL INSERT SZ 4 RIGHT 12MM; KNEE COMPONENT
Model Number KIDH412R
Medical Device Problem Codes Break (1069); Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, on or about (b)(6) 2019, dr.Determined that patient's device failed due to a broken femoral component and wear of the tibial polyethylene which was fractured through the posterior condyle.Patient undergo emergency surgery to remove the advance® knee device.
 
Additional Manufacturer Narrative
Section: h.6 of the initial report a code was removed leaving only the code 2988.

Brand Name
ADVANCE® DOUBLE HIGH TIBIAL INSERT SZ 4 RIGHT 12MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key13341818
Report Number3010536692-2022-00012
Device Sequence Number19861371
Product Code JWH
UDI-Device IdentifierM684KIDH412R1
UDI-PublicM684KIDH412R1
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K033890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKIDH412R
Device Catalogue NumberKIDH412R
Device Lot Number035203568
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/04/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Supplement Date Received by Manufacturer01/04/2022
Initial Report FDA Received Date01/25/2022
Supplement Report FDA Received Date03/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale